# SDR SWAA2021102632433

- Difficulty date: October 22, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737
- Aircraft serial: 29844
- Aircraft time: 64,254 hours, 37,895 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD SERVICE DOOR HANDLE CAM PLATE HAS PLAY ; / [01] ADJUSTED FWD SERVICE DOOR HANDLE CAM PLATE PER AMM 52-41-00
